# SDR DL76P070585

- Difficulty date: April 24, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 42,369 hours, 20,096 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15063123
- Condition: Corroded
- Location: Sta 740 Lbl29-46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV2 AT MAE, FOUND FWD CARGO COMPARTMENT BILGE AREA STA 740 LBL 29-46 FLOOR PANEL SUPPORT ANGLE CORRODED.  REPAIRED PER SRM 53-00-07 REPAIR 4.
